# SDR HALA9900047

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 09 - (LOG PAGE NR 4832289).  AFTER TAKEOFF, VIBRATION FROM NOSE WHEEL DOOR.  F.A. OBSERVED RT DOOR NOT RETRACTED.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN LAX.  INSPECTED, FOUND NOSE DOOR DRIVE LINK BROKEN.  REMOVED AND REPLACED DRIVE LINK, OPS CHECK GOOD.  (X)
